# SDR SWIA2019123147495

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT FS379 IS CRACKED UNDER PAX DOOR UPPER SILL   (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW FABRICATED STR(3L) FROM FS376.00 TO FS384.00 PER REO.  COMPLIED WITH TASK CARD. LEAK CHECK GOOD AT THIS TIME
